# SDR SWIA200719310

- Difficulty date: November 19, 2007
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 14,124 hours, 10,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STN 621 AND RBL42.0 BULKHEAD ANGLE IS CRACKED, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER REO601R 53-61-117 REV C DATED 08-25-07.
